# SDR CALA2025100909845

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 94,184 hours, 19,622 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ON APPROACH THE SMELL OF BURNING RUBBER FOR ABOUT 5 MINS.  SMELL WENT AWAY AFTER LANDING.   RAN BOTH ENGINES IAW AMM 71-00-00 AND SUPPLIED PACKS WITH ENGINE BLEED, NO SMELL NOTED. RAN PACKS FOR HOURS WITH APU BLEED AND NO SMELL NOTED,  ACCOMPLISHED OPS TEST OF EQUIPMENT COOLING IAW AMM 21-58-00-705-120-006 AND NO MESSAGES DISPLAYED NOR SMELL NOTED. OVEN 109 IN FWD GALLEY HAD A SPILLAGE OF CHOCOLATE THAT BURNED IN THE OVEN,  SUSPECT THAT WAS THE FAULT SINCE NO OTHER FAULTS WERE NOTED DURING OUR TESTS.  OK TO CONTINUE.
